# SDR GLBA96166

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900C
- Aircraft serial: UE170
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHS - AFTER DEPARTURE ON CLIMB-OUT LEFT ENGINE STUCK AT 3600 TORQUE.  N1 STAYED AT 95 PERCENT.  MAINTENANCE REMOVED AND REPLACED HIGH PRESSURE FUEL PUMP AND FCU.  OPERATIONAL CHECKED GOOD.  (M)
